Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have clear discharge after taking Next Choice pill. What does it mean?

I had sex on the 11th(august) around noon and the condom broke. I am pretty sure my partner came inside me. I took Next Choice on the 12th around 5pm. It is now 3am the 13th. I have been experiencing clear discharge since a few hours after i took the pill . Is this ovulating? Don t really know what that means. Am I pregnant? I am really worried, I don t know what this means. My last period started july 21st and ended on the 26th. Not sure when I should be getting my next period because i have only started keeping track since last month. Is it likely that i m pregnant? Help!
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through your query and understood your concern. It is difficult to say if you were in the ovulation phase at the time of the intercourse since your menstrual pattern is not available. Yet, you would be amply protected since you took the emergency contraceptive pill. The discharge is likely to be the pill-effect as there is high progesterone content in the emergency contraceptive pill. You can get a blood test for pregnancy not earlier than one week after the intercourse. This is the earliest way in the current scenario to detect conception. Your next natural period may get delayed by a week or two and if you are overdue by ten days, please see an expert for further management. Hope you find this information useful. Take care.
Answered: Fri, 18 Dec 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor